Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor

Posted by Racer on July 28, 1999, at 11:39:30

In reply to Effexor, posted by Charmane on July 28, 1999, at 10:21:32

I haven't had nightmares on Effexor XR, which I've taken now for 6 months. Recently we added Prozac to it, which has helped with the depression more.

The side effects I've had with Effexor are things like headaches and not sleeping, and anorgasmia, and now sweating since I added prozac. Most of the side effects have ebbed and flowed, getting bad when a dose is increased, getting better after a couple of weeks. Each side effect has a different life expectancy (if you will), with the sleep problems lasting less than a week, the headaches about 10 days, etc. The sweating seems to be easing, after three weeks on the combo. The anorgasmia is worse, though... Oh, well, you can't have everything, right? (Not that I don't want it!)

Good luck to you. I love the Effexor because it is so close to side effect free for me, but everyone's chemistry is different. I hope you find something that works well for you.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:9295